# SDR ASAA12511429

- Difficulty date: April 18, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 21,018 hours, 6,595 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 6225135202
- Part serial: 1K8KB
- Condition: Failed
- Location: Wx Radar Sys
- Part time: 22,721 hours, 7,203 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"WX FAIL ANT" & "PWS FAIL" LIGHT DISPLAYED DURING PREFLIGHT ON RADAR.  GROUNDED, YES.  REPLACED WEATHER RADAR ANTENNA REF MM 34-43-11. OPS CHECKED NORMAL.
